VOL. 43 · NO. 1 | 2013
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 43 (1), (2013)
No abstract available
Articles
M. Axtell, N. Baeth, J. Stickles
Rocky Mountain J. Math. 43 (1), 1-36, (2013) DOI: 10.1216/RMJ-2013-43-1-1
KEYWORDS: integral domain, factorization, irreducible divisor graph
No abstract available
Andrew Bouwman, Jaroslaw Kwapisz
Rocky Mountain J. Math. 43 (1), 37-53, (2013) DOI: 10.1216/RMJ-2013-43-1-37
No abstract available
Houria Baaziz, John Boxall
Rocky Mountain J. Math. 43 (1), 55-73, (2013) DOI: 10.1216/RMJ-2013-43-1-55
KEYWORDS: genus two curves, Elliptic curves, everywhere good reduction, 11G05, 11G30
No abstract available
Deyi Chen, Tianxin Cai
Rocky Mountain J. Math. 43 (1), 75-81, (2013) DOI: 10.1216/RMJ-2013-43-1-75
No abstract available
C.J. Cummins, N.S. Haghighi
Rocky Mountain J. Math. 43 (1), 83-122, (2013) DOI: 10.1216/RMJ-2013-43-1-83
No abstract available
M. Faghih-Ahmadi, K. Hedayatian
Rocky Mountain J. Math. 43 (1), 123-133, (2013) DOI: 10.1216/RMJ-2013-43-1-123
KEYWORDS: Reflexive operator, contraction, $m$-isometry, unilateral weighted shift, ‎hyponormal operator, von Neumann operator, 47B37
No abstract available
Bujar Xh. Fejzullahu, Francisco Marcellán
Rocky Mountain J. Math. 43 (1), 135-148, (2013) DOI: 10.1216/RMJ-2013-43-1-135
KEYWORDS: Gegenbauer-Sobolev polynomials, orthogonal expansions, Cohen type inequality, 42C05, 42C10
No abstract available
David Handelman
Rocky Mountain J. Math. 43 (1), 149-177, (2013) DOI: 10.1216/RMJ-2013-43-1-149
KEYWORDS: 26C10, 30C15, 05E99
No abstract available
Á.G. Horváth, H. Martini
Rocky Mountain J. Math. 43 (1), 179-191, (2013) DOI: 10.1216/RMJ-2013-43-1-179
KEYWORDS: Bisector, bounded representation, Minkowski space, normed space, radial projection, shadow boundary, topological manifold, 46B20, 51M05, 52A21, 57N16
No abstract available
Benjamin Hutz, Patrick Ingram
Rocky Mountain J. Math. 43 (1), 193-204, (2013) DOI: 10.1216/RMJ-2013-43-1-193
No abstract available
Ilkay Yaslan Karaca
Rocky Mountain J. Math. 43 (1), 205-224, (2013) DOI: 10.1216/RMJ-2013-43-1-205
KEYWORDS: ‎positive‎ ‎solutions, fixed point theorem in cones, 34B15
No abstract available
Manoj K. Keshari, Satya Mandal
Rocky Mountain J. Math. 43 (1), 225-240, (2013) DOI: 10.1216/RMJ-2013-43-1-225
No abstract available
B. Kidane, T.T. Trent
Rocky Mountain J. Math. 43 (1), 241-271, (2013) DOI: 10.1216/RMJ-2013-43-1-241
KEYWORDS: corona Theorem, Weighted Dirichlet space, commutant lifting theorem, ‎30H05, 46E22, ‎46J15
No abstract available
Steven G. Krantz
Rocky Mountain J. Math. 43 (1), 273-283, (2013) DOI: 10.1216/RMJ-2013-43-1-273
KEYWORDS: holomorphic function, pointwise limit, uniform limit, elliptic equations, 30B60, 30E10, 30E99, 32A30, 32A99
No abstract available
Tzu-Chun Lin
Rocky Mountain J. Math. 43 (1), 285-289, (2013) DOI: 10.1216/RMJ-2013-43-1-285
KEYWORDS: invariant theory, complete intersection, Grothendieck group, regular representation, 13A50, 16E20
No abstract available
A.R. Miller, R.B. Paris
Rocky Mountain J. Math. 43 (1), 291-327, (2013) DOI: 10.1216/RMJ-2013-43-1-291
KEYWORDS: generalized hypergeometric function, Euler transformation, Kummer transformation, quadratic transformations, summation theorem, zeros of entire functions, 33C15, 33C20
No abstract available
Saeed Nasseh, Massoud Tousi
Rocky Mountain J. Math. 43 (1), 329-341, (2013) DOI: 10.1216/RMJ-2013-43-1-329
KEYWORDS: complete intersection ring, complete module, Gorenstein ring, 13H10, 13D07, 13D02
No abstract available
T. Shibata
Rocky Mountain J. Math. 43 (1), 343-359, (2013) DOI: 10.1216/RMJ-2013-43-1-343
KEYWORDS: Inverse spectral, bifurcation diagram, logistic equations, 34B15
No abstract available
Igor E. Shparlinski
Rocky Mountain J. Math. 43 (1), 361-371, (2013) DOI: 10.1216/RMJ-2013-43-1-361
KEYWORDS: exponential sums, uniform distribution, 11L07, 11T23
No abstract available
V.V. Tkachuk
Rocky Mountain J. Math. 43 (1), 373-384, (2013) DOI: 10.1216/RMJ-2013-43-1-373
KEYWORDS: Lindelöf $\Sigma$-space, $L\Sigma(\lt\omega)$-space, $L\Sigma(\le\omega)$-space, function space, cosmic space, network, upper semicontinuous map, 54H11, 54C10, 22A05, 54D06, 54D25, 54C25
No abstract available
Shaohua Zhang
Rocky Mountain J. Math. 43 (1), 385-394, (2013) DOI: 10.1216/RMJ-2013-43-1-385
KEYWORDS: Consecutive composite numbers, Grimm's conjecture, Cramér's conjecture, binomial coefficient, 11A41, 11A99, 11B65
No abstract available
Back to Top